Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child having frequent headaches, prominent during exams, on studying for long hours. What is the cause?

Hi Doctor, My son aged 10 years & 10 months is having frequent complaint of head aches for the last 6 months. These head aches are frequent more during the exams. He has even informed that after getting the question paper, he developed a head ache. When he spends more time in studies from 6 am to 8 pm also, he gets head ache. Would you be able to diagnose his problems. We intend to show him to a neurologist .
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not panic.There can be 2 reasons for this.
1. Tension headaches..relieved by paracetamol/acetaminophen,taking a break.
2. Refractory errors of the eye...need to see an ophthalmologist.
3. migraine...need to see a neurologist...unlikely cause in your child
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor